# SDR SWAA2023040414820

- Difficulty date: March 10, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON SIDEWALL SUPPORT AT RBL 20 BS 887+3; BS 907+2; BS 927+2.<[01] VERIFIED APPLICABILITY OF SRM 53-70-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE LIMIT.  COMPLETED STEPS 1-3;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] RECEIVED NEW PART (P/N 147A7501-17) LOCATED AND DRILLED FROM BS887 TO BS 947 RBL 20 IAW DWG 147A7500 AND SRM 51-40-05.;[04] VERIFIED CORRECTIVE ACTIONS STEP 3; AND MEASUREMENTS TABLE.
